Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Every operator is the sum of two irreducible ones


Author: Heydar Radjavi
Journal: Proc. Amer. Math. Soc. 21 (1969), 251-252
MSC: Primary 47.35
DOI: https://doi.org/10.1090/S0002-9939-1969-0238112-0
MathSciNet review: 0238112
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Peter A. Fillmore and David M. Topping, Sums of irreducible operators, Proc. Amer. Math. Soc. 20 (1969), 131-133. MR 0233226 (38:1549)
  • [2] Paul R. Halmos, Irreducible operators, Michigan Math. J. 15 (1968), 215-223. MR 0231233 (37:6788)
  • [3] Heydar Radjavi and Peter Rosenthal, Matrices for operators and generators of $ (\mathcal{K})$, (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.35

Retrieve articles in all journals with MSC: 47.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238112-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society